Volume 12, Issue 2 (9-2017)                   IJMSI 2017, 12(2): 127-139 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ardakani H, Modarres Mosadegh S M S. Order Almost Dunford-Pettis Operators on Banach Lattices. IJMSI. 2017; 12 (2) :127-139
URL: http://ijmsi.ir/article-1-697-en.html

By introducing the concepts of order almost Dunford-Pettis and almost weakly limited operators in Banach lattices, we give some properties of them related to some well known classes of operators, such as, order weakly compact, order Dunford-Pettis, weak and almost Dunford- Pettis and weakly limited operators. Then, we characterize Banach lat- tices E and F on which each operator from E into F that is order almost Dunford-Pettis and weak almost Dunford-Pettis is an almost weakly lim- ited operator.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb